# SDR P5CA9800189

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 540-830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RIGHT WING UPPER SURFACE BETWEEN FRONT AND MID SPARS STR 14 TO 30 WING STA 540 TO 830.  BLENDED AND TREATED PER SRM 51-10-01.
